BibTeX record: journals/ijac/BleakKM11

download as .bib file

@article{DBLP:journals/ijac/BleakKM11,
  author    = {Collin Bleak and
               Martin Kassabov and
               Francesco Matucci},
  title     = {Structure Theorems for Groups of Homeomorphisms of the Circle},
  journal   = {{IJAC}},
  volume    = {21},
  number    = {6},
  pages     = {1007--1036},
  year      = {2011},
  url       = {http://dx.doi.org/10.1142/S0218196711006571},
  doi       = {10.1142/S0218196711006571},
  timestamp = {Fri, 23 Dec 2011 11:15:39 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijac/BleakKM11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}